MAUDE Adverse Event Report: AVANOS MEDICAL INC. MIC-KEY GASTROSTOMY (G) FEEDING TUBE KITS; DH EF BALLOON TUBES PRODUCTS

AVANOS MEDICAL INC. MIC-KEY GASTROSTOMY (G) FEEDING TUBE KITS; DH EF BALLOON TUBES PRODUCTS
Model Number 0120-18-1.7
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Codes Granuloma (1876); Pain (1994); Fluid Discharge (2686)
Type of Reportable Event Serious Injury
Event or Problem Description
The parent reported leakage from the gastrostomy tube during use, with milk leaking onto the child.The child exhibited a red rash, discharge around the stoma, and possible old blood.Granulation tissue was present, and the managing physician had prescribed topical ointment.The child experienced pain each time the tube was cleaned.The parent adjusted the balloon fill volume from 10 milliliters to 5 milliliters in an attempt to reduce discomfort, but symptoms persisted.Leakage from the stoma continued, and the parent expressed concern that the issue may be related to the gastrostomy tube size or another underlying problem.The parent sought a second medical opinion.A mature stoma was reported.
 
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.The device history record for lot 30366306 was reviewed and the product was produced according to product specifications.Sample was not returned for further evaluation of the potential defect; however, pictures were provided by the customer that confirms the reported incident.A root cause could not be determined.All information reasonably known as of 05 mar 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
MIC-KEY GASTROSTOMY (G) FEEDING TUBE KITS
Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (AVENT 1)
circuito industial no.40
colonia obrera
nogales, cp 84048
MX   84048
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key24521959
Report Number9611594-2026-00115
Device Sequence Number9691548
Product Code KNT
UDI-Device Identifier00350770948843
UDI-Public(01)00350770948843(240)120002714(11)250528(17)270528(10)30366306
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K043114
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number0120-18-1.7
Device Catalogue Number0120-18-1.7
Device Lot Number30366306
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Initial Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/04/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age7 YR
Patient SexMale